On Hellinger consistent density estimation

Nicoleris, T. and Walker, S.G. (2003) On Hellinger consistent density estimation. Journal of the Korean Statistical Society, 32 (3). pp. 261-270. ISSN 1226-3192. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 28 May 2009 06:59
Last Modified: 14 Jan 2010 14:40
Resource URI: http://kar.kent.ac.uk/id/eprint/10577 (The current URI for this page, for reference purposes)
  • Depositors only (login required):